Solving elliptic problems on regions partitioned into substructures

Olof Widlund, P Bjorstad

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationElliptic problems solvers II
EditorsG Birkhoff, A Schoenstadt
Place of PublicationNew York
PublisherAcademic Press
Pages245-256
StatePublished - 1984

Cite this

Widlund, O., & Bjorstad, P. (1984). Solving elliptic problems on regions partitioned into substructures. In G. Birkhoff, & A. Schoenstadt (Eds.), Elliptic problems solvers II (pp. 245-256). Academic Press.